# SDR UPS03440936

- Difficulty date: June 17, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 71,055 hours, 20,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: HXC108663
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - AIR CONDITIONING BAY PANEL SUPPORT LOWER SURFACE FLOATING NUT AREA FOUND SURFACE CORROSION AT STA 1220 TO STA 1235 RBL 57 I/B SIDE.  PANEL SUPPORT REPAIRED AT FX BODY FAIRING SUPPORT LOWER BS 1220-1235  RBL 57 I/B SIDE AS IAW SRM 51-40-04 FIG 1.
